Show simple item record

dc.contributor.authorPereira, Jardel Morais ( )
dc.date.accessioned2021-08-27T17:30:35Z
dc.date.available2021-08-27T17:30:35Z
dc.date.issued2021-07-19
dc.identifier.citationPereira, J. M. (2021). Attractors for dissipative lattice differential equations with local and nonlocal nonlinearities. Electronic Journal of Differential Equations, 2021(65), pp. 1-36.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14475
dc.description.abstractWe study the dynamics of some dissipative lattice differential equations with local and nonlocal nonlinearities. Using a difference inequality due to Nakao [14] and suitable estimates, we prove the existence of global attractors. In addition, we briefly discuss the dynamics of two periodic lattice differential equations.en_US
dc.formatText
dc.format.extent36 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectGlobal attractorsen_US
dc.subjectDissipative lattice differential equationsen_US
dc.subjectLocal and nonlocal nonlinearitiesen_US
dc.subjectPeriodic lattice differential equationsen_US
dc.subjectDifference inequalityen_US
dc.titleAttractors for dissipative lattice differential equations with local and nonlocal nonlinearitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record